# SDR FDEA202410181544

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63141
- Aircraft time: 2,387 hours, 1,194 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5869154
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OTHER MAINTENANCE FOUND MAIN DECK CARGO COMPARTMENT FLOOR   PANEL PUNCTURED AT APPROX STA 1130 R/H SIDE 48" INBD FROM SIDEWALL MWT. REPAIRED MAIN CARGO DECK FLOORBOARD AT STA. 1130 RBL. 77.5 (MPN: 141T5869-154 / PNL#   252CFF) IN REF. TO FEDEX DRW# SRZ-25-005 AND 767 SRM 53-00-50-2R PARA. 5.A - 5.O FIG.201   SHEET 2. THIS IS A MAJOR REPAIR. FLOORBOARD (PNL# 252CFF) WAS NOT REMOVED REPAIR   ACCOMPLISHED ON AIRCRAFT.
